Skip to content Skip to navigation

Uniform Attractors for Nonautonomous Thermodiffusion Equations

Volume 3, Number 1 (2012), 76 - 91

Uniform Attractors for Nonautonomous Thermodiffusion Equations

Communicated By: 
Irena Lasiecka
Price: $20.00

Abstract

This paper concerned with the existence of uniform attractors for the 1D non-autonomous
thermodiffusion equations in a bounded region. By establishing the uniformly asymptotic compactness
of the process generated by the global solutions, we can derive the existence of uniform
attractors for this model.